EconPapers    
Economics at your fingertips  
 

Wishart distributions associated with matrix quadratic forms

Joe Masaro and Chi Song Wong

Journal of Multivariate Analysis, 2003, vol. 85, issue 1, 1-9

Abstract: For a normally distributed random matrix Y with mean zero and general covariance matrix [Sigma]Y and for a symmetric matrix W, necessary and sufficient conditions are derived for the Wishartness of Y'WY.

Keywords: Matrix; quadratic; form; Wishart; distribution; Cochran's; theorem (search for similar items in EconPapers)
Date: 2003
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0047-259X(02)00012-X
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:85:y:2003:i:1:p:1-9

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Journal of Multivariate Analysis is currently edited by de Leeuw, J.

More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jmvana:v:85:y:2003:i:1:p:1-9